# SDR AWXA200700078

- Difficulty date: January 7, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262
- Part serial: MA3359
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - LEFT WING NR 4 SPOILER, BOTTOM SKIN DELAMINATED, WS 149 - WS 156.5.  REPAIRED LEFT WING NR 4 SPOILER,  BOTTOM SKIN, WS 149 - WS 156.5 IAW B737-300 SRM 51-70-10-02R, FIGURE 207.
